Existence of globally bounded continuous solutions for nonisentropic gas dynamics equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

8 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)492-506
Journal / PublicationJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 May 1997


In this paper, we study the existence of globally bounded continuous solutions for the nonisentropic gas dynamics equations. Under some conditions on the initial data and the entropy function, we prove some existence theorems for the Cauchy problems and initial boundary value problems. The sufficient conditions obtained here improve those obtained in the previous works because they are less restricted and the initial data are uniformly bounded. © 1997 Academic Press.